# SDR COMA0360182

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 3,072 hours, 2,925 cycles
- Engine: Ge CF34*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX643461
- Condition: Weak
- Location: Hyd Sys
- Part time: 3,072 hours, 2,926 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5710 GEAR DISAGREE WARNING, NOSE LANDING GEAR DID NOT EXTEND.   REPLACED HYDRAULIC PUMP 3A.
